MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 22F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD PERIPHERAL VASCULAR, INC. BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 22F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000722
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Device not returned at this time.
 
Event or Problem Description
It was reported that the valve of the balloon was not working, after placement and inflation liquid leaked out.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 22F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7492898
Report Number2020394-2018-00590
Device Sequence Number13489676
Product Code KNT
UDI-Device Identifier00801741037160
UDI-Public(01)00801741037160
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000722
Device Catalogue Number000722
Device Lot NumberNGZB1255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1